promotion image of download ymail app
Promoted
ash asked in HealthDiet & Fitness · 1 month ago

I need help with this ?

Does everybody that come off the medication zyprexa and stays off of it become anorexic? Since it is the worst for weight gain 

3 Answers

Relevance
  • k w
    Lv 7
    1 month ago

    drugs rarely are the answer, sorry you thought so once....the quacks even bother to advertise a drug to counteract the side effects of the other drug, puts crazy on a whole new level.....I don't trust them as far as I can throw them

    • Commenter avatarLogin to reply the answers
  • 1 month ago

    eat more and also take antiacid herbs like syrian rue, licorice and more. don't take pharmaceuticals tho

    • Commenter avatarLogin to reply the answers
  • 1 month ago

    depends on the person, i would talk to your doctor about it

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.